MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Codes Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported a rattling or grinding noise, a burning smell, and observed smoke from underneath the top cover of an atellica im 1300 analyzer.Before the customer service engineer (cse) visit, the customer turned off the analyzer, grabbed fire extinguisher, and opened the front of the analyzer.The customer stated that after powering off, the excessive heat and the smoke stopped.There was no smoke or fire alarm activated within the laboratory.A siemens cse was dispatched to the customer¿s site.During the visit, the cse booted the analyzer and observed grinding from the wash ring heater fan assembly.Then, the cse unplugged the heater, initialized the rest of the analyzer, ran auto check, which passed, inspected the analyzer, and observed no other sources of heat or smoke.Next, the cse replaced the wash ring heater and fan.Siemens evaluated the event and determined that malfunctioned heater fan assembly and the fan, which was unable to turn, potentially contributed to the reported event.The analyzer is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that the temperatures for an atellica im 1300 analyzer were not coming within the range.As a result, the customer restarted the analyzer from the breaker.After the restart, the customer heard a rattling or grinding noise, smelled a burning smell, and observed smoke from underneath the top cover of the analyzer.The smoke was coming from an area near luminometer.There were no leaks or visible flames.No one was injured, and no medical intervention was required due to this event.There are no known reports of adverse health consequences due to the reported event.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24091342
Report Number2432235-2026-00011
Device Sequence Number10469130
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown